Dear Carl Deuker,
Mick has recently begun using sterroids and is hooked upon the wrong path. I really enjoyed the way that you give Mick fierce anger and depression to really make us readers feel his anger and depression. It is clear to me now that sterroids really can harm you in numerous ways, apart from the zits and boobs. The first bieng income. Mick has been spending every last penny that he's earned on the new D-bol and later, "the stack" (which was even more expensive). He has no money at all to really liesurly spend with his friends and have fun with. When Kaylee and the others wanted to enter the volleyball competition for 50 dollars, Mick refused to pay because all of his money is going to the gym trainer for the sterriods.The second way its affecting him apart from the physical traits is he os losing his freinds and social life. He has no time to hang out due to his intense workout plan and gym times, and when he does hang out, he is afraid to even take his shirt off because of his new appearance with the zits and enlarged breasts. Overall, i think you give an excellend viewpoint to readers about Micks new problems without even stating them. Thank you very much for this great read thus far.
Teen Reader Arman